MathSciNet Relay Station
MathSciNet bibliographic data
MR495499 (80g:14001) 14A20 (14L30)
Danilov, V. I. The geometry of toric varieties. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 2(200), 85–134, 247.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement